# SDR JR2R202109089088

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: General aviation
- Aircraft: N88346
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000583
- Aircraft time: 11,883 hours, 6,805 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 17035203004
- Condition: Gouged
- Location: Rt Nr 2 Slat
- Part time: 11,883 hours, 6,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #2 SLAT DAMAGED ON BACK SIDE OF SLAT DUE TO INTERFERENCE WITH LOOSE SCREWS. REPLACED SKIN ON SLAT.
